# SDR CALA9701705

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK EXTENDING FROM FASTENER IN RT AFT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT STA 1474.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 23.
